I-Profen Ibuprofen Tablets provide relief from pain and inflammation, assist in lowering temperature, relieving pain and reducing inflammation and is useful for effective temporary relief of Migraine headache, Tension headache, Headache, Period pain, Dental pain, Back pain, neuralgia, Rheumatic pain & Arthritic pain, and Muscular pain.
"What are the I-Profen Ingredients?" Each tablet contains Ibuprofen 200mg BP
"How do I take I-Profen?"
Adults and children over 12 years. Initial dose 2 tablets with water.
Then take 1-2 tablets every 4 hours.
Do not exceed 6 I-Profen Ibuprofen Tablets daily.
I-Profen Ibuprofen is not a suitable medication for children under 12 years of age unless advised by your child's doctor.
"Are there any warning or precautions?"
Persons with stomach ulcers or any stomach disorder should not take I-Profen Ibuprofen.
If symptoms persist for more than three days, consult your doctor.
If you are receiving medication, suffer from asthma, are pregnant or are allergic to aspirin or other Non-Steroidal Anti-Inflammatory Drugs, consult your doctor before taking I-Profen Ibuprofen or any other pain reliever.
Customer Declaration: I agree to use strictly as directed and if symptoms persist or if I suffer any adverse effects, I will contact my Doctor or Pharmacist. This is a "Pharmacy Medicine". By ordering this product I acknowledge that I have read and understand the information regarding the product.